Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, Number 4, Pages 6–9 (Mi vmumm3971)  

This article is cited in 8 scientific papers (total in 8 papers)

Mathematics

On some approach to the theorem “on correction”

B. S. Kashin, G. G. Kosheleva


Full text: PDF file (588 kB)

Bibliographic databases:
UDC: 517.5
Received: 12.10.1987

Citation: B. S. Kashin, G. G. Kosheleva, “On some approach to the theorem “on correction””, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, no. 4, 6–9

Citation in format AMSBIB
\Bibitem{KasKos88}
\by B.~S.~Kashin, G.~G.~Kosheleva
\paper On some approach to the theorem ``on correction''
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1988
\issue 4
\pages 6--9
\mathnet{http://mi.mathnet.ru/vmumm3971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0972709}
\zmath{https://zbmath.org/?q=an:0681.42004}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3971
  • http://mi.mathnet.ru/eng/vmumm/y1988/i4/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Grigoryan, “On convergence of Fourier series in complete orthonormal systems in the $L^1$-metric and almost everywhere”, Math. USSR-Sb., 70:2 (1991), 445–466  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. Galstyan, R. I. Ovsepian, “Trigonometric series with rapidly decreasing coefficients”, Sb. Math., 187:11 (1996), 1577–1600  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. G. Grigoryan, A. A. Sargsyan, “Non-linear approximation of continuous functions by the Faber-Schauder system”, Sb. Math., 199:5 (2008), 629–653  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. M. G. Grigoryan, “Modifications of functions, Fourier coefficients and nonlinear approximation”, Sb. Math., 203:3 (2012), 351–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. L. N. Galoyan, M. G. Grigoryan, A. Kh. Kobelyan, “Convergence of Fourier series in classical systems”, Sb. Math., 206:7 (2015), 941–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. M. G. Grigoryan, K. A. Navasardyan, “Universal functions in ‘correction’ problems guaranteeing the convergence of Fourier–Walsh series”, Izv. Math., 80:6 (2016), 1057–1083  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:21
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021